# SDR DALA2024102910495

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 89,393 hours, 41,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DISC: DURING SERVICE CK, FOUND R-2 DOOR EMERGENCY OPERATION CYLINDER LOW. C/A: SERVICED RIGHT DOOR EMERGENCY BOTTLE RESERVOIR PER A320 AMM 52- 11. OK FOR SVC. (LP: 0633348)
